# SDR UALA2012081304423

- Difficulty date: August 4, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 55,918 hours, 6,507 cycles
- Engine: Pwa PW4056
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 321U45426
- Condition: Cracked
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON 4 ENGINE PYLON BY SCREW HEAD, CRACK IS 2.5 INCHES LONG.  TEMP REPAIR MADE PER MM 54-50 -99 PG 801.
